zbMATH — the first resource for mathematics

Automorphisms of finite p-groups. (English) Zbl 0144.26403

group theory
PDF BibTeX Cite
Full Text: DOI
[1] Alperin, J.L, Centralizers of abelian normal subgroups of p-groups, J. algebra, 1, 110-113, (1964) · Zbl 0119.02901
[2] Feit, W; Thompson, J, Solvability of groups of odd order, Pacific J. math., 13, 775-1029, (1963) · Zbl 0124.26402
[3] Huppert, B, Subnormale untergruppen und p-sylowgruppen, Acta Szeged., 22, 46-61, (1961) · Zbl 0096.24804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.